Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Still itching, 9 days off Paxil

Posted by dove on November 9, 1999, at 8:29:53

In reply to Still itching, 9 days off Paxil , posted by Aylse on November 9, 1999, at 0:40:32

When my daughter went off the paxil her flu-like symptoms lasted for about 3 days and the itching stopped before then. So, I don't know what is still causing you to itch but you had better talk to a doc. Do you have any kind of rash or hives or anything besides just the itchy skin? (my daughter didn't, just itched and itched.)

Paxil has a short half-life, and by nine days I would think it would be washed out of your system, I could be wrong. Hopefully, someone else knows a little more than me. Good luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dove thread:14854